# SDR RAIA201403090001

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 23,892 hours, 18,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE.  MAINTENANCE REPLACED ALL DOOR CABLES, OPS CHECKED GOOD.
